Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Periodic points and measures for Axiom $ A$ diffeomorphisms


Author: Rufus Bowen
Journal: Trans. Amer. Math. Soc. 154 (1971), 377-397
MSC: Primary 57.20
MathSciNet review: 0282372
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 57.20

Retrieve articles in all journals with MSC: 57.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1971-0282372-0
Article copyright: © Copyright 1971 American Mathematical Society